# SDR SIMA20170626003

- Difficulty date: June 26, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 41,554 hours, 38,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING PANEL EMERGENCY LIGHT INOP. REMOVED AND REPLACED LT OVERWING PANEL EMERGENCY LIGHT IAW AMM 33-50-10. OPS CHECK GOOD.
